MAUDE Adverse Event Report: SSCOR, INC. SSCOR SUCTION DEVICES; S-SCORT III

SSCOR, INC. SSCOR SUCTION DEVICES; S-SCORT III
Model Number 74000
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was manufactured and shipped 12/16/2016, it was not put into service until november 2017.As stated by the user the device sat in the box for months before it was put into service.Sscor places a large yellow label on each device box that indicates the battery recharge date.This device should have been charged no later than june 16, 2017 to assure the battery operates at its maximum efficiency.Sscor's labeling clearly indicates to keep the device on charge at all times when the unit is not in use.Failing to charge a battery for an extended period of time will cause the battery to go into deep discharge which is the cause of this malfunction.The only way to assure the battery has a functional capacity, is to perform the battery check suggested on the sscor manual.
 
Event or Problem Description
Per customer (user): "the unit in question was used during cardiac arrest and failed when suction was attempted.The failure did not have an impact on the outcome of the patient.The unit was just purchased a few months ago and wasn't placed into service until the middle of (b)(6).The unit sat in the closed box until the ambulance inspection with the state.I have already purchased a replacement battery and the unit is already back in service and functioning fine.At this time we will not be submitting any additional information as the battery failure had nothing to do with the patients outcome.".

Brand Name
SSCOR SUCTION DEVICES
Common Device Name
S-SCORT III
Manufacturer (Section D)
SSCOR, INC.
11064 randall st.
sun valley CA 91352
MDR Report Key7318170
Report Number2022724-2018-00001
Device Sequence Number19362105
Product Code JCX
UDI-Device IdentifierB245740000
UDI-Public+B245740000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K791210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74000
Device Catalogue Number74000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1